# SDR DALA2023080806432

- Difficulty date: August 4, 2023
- Submitted: August 8, 2023
- Operation: Air carrier
- Aircraft: N835MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29708
- Aircraft time: 89,410 hours, 16,805 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1811 COULD NOT ARM THE DOOR. CORRECTIVE ACTION: NO FAULT FOUND OPERATOR ERROR OK FOR SVC (4977754)
